Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On algebraic varieties whose universal covering manifolds are complex affine 3-spaces


Author: Shigeru Iitaka
Journal: Bull. Amer. Math. Soc. 78 (1972), 737-740
MSC (1970): Primary 14J15; Secondary 14E30, 14K22, 32J15
DOI: https://doi.org/10.1090/S0002-9904-1972-13011-8
MathSciNet review: 0302648
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14J15, 14E30, 14K22, 32J15

Retrieve articles in all journals with MSC (1970): 14J15, 14E30, 14K22, 32J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13011-8